# SDR DL76S070937

- Difficulty date: June 8, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 60,704 hours, 28,426 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15063116
- Condition: Corroded
- Location: Bs 287 Rbl 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3 AT MOBILE AEROSPACE ENGINEERING, FOUND MAIN CABIN FLOORBEAM T-CAP EXFOLIATED AT RBL 26, STA 287.  REMOVED DAMAGED SECTION OF T-CAP AND REPAIRED PER SRM 53-00-51D.
